# SDR CALA2023120603567

- Difficulty date: October 20, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 145W51003
- Condition: Cracked
- Location: Sta 1287-1308
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- AD 2001-18-09, EA5300-01502 REV.A OP 001- HORIZONTAL PRESSURE DECK WEB CRACK FOUND, PLEASE RELEASE EA5300-01502 REV.OP 002. TRANSFER HX WO.2377581 AND. HORIZONTAL PRESSURE DECK WEB AT STA 1287-1308 BTW LBL18.30-25.70 AND LVL 39.70-46.30 PERMANENT REPAIRED PER ECRA 5310-08235 REV-
